Is this a flare or medication caused exhaustion? This is not just fatigue this is bone weary exhaustion could sleep all day and all night, I just cannot drag myself out of bed and awake. A sensation of the kind of sleep deprivation like when caring for a baby but I do not have a child under 7 years old. I do have psoriasis and psoriatic arthritis but seems to be under control and not experiencing a flareup. I take 2 mg folic acid daily and vitamin D as well as Humira and MTX injections. I also take Nexium, Celebrex, Zyrtec, and Cymbalta. Occasionally take Percocet for pain. Rheumatologist does not see this as a symptom of psoriatic arthritis but incresed folic acid and added vitamin D.
Tired of being tired!
Thanks for your question. The kind of tiredness you are describing can be debilitating.
The differential diagnosis for fatigue is broad. A flare of your psoriatic arthritis could certainly be a cause, but so could obstructive sleep apnea, hypothyroidism, anemia, and depression, to name a few. I would bring this concern up to your primary care doctor, in addition to your rheumatologist, to get to the bottom of it.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.